Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Verapamil side effects in women

Premium Questions

Dr. Panagiotis Zografakis MD

Can you tell me the side effects of verapamil er ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Sukhvinder Singh MD

feeling nauseas. Can this be a side effect because of the high dose. Before these pills i used to take ...hi i have taken verapamil for 3 almost 4 weeks now due to tachycardia . and recently my doctor ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Ilir Sharka MD

I am on Verapamil 240 mg twice daily. Today a cardiologist put me on Lipitor 10 mg. daily. I am also a pre diabetic. I have heard horrible stories about Stains! I do have a 83 percent calcium rate ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I have been taking Verapamil for 30 years and I am suffering for Loss of Vision, Difficult breathing, acking joints. Now a hard time moving my bowels along with other things other things and it seems ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Anshul Varshney MD

Hello - I am a 47 year old women - 170cm 72kg. I recently started taking Xenical and have had pale clay coloured stools. I have discontinued The drug as this is one of the side affects listed ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side effect? Do I... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Shaikh Sadaf MD

Prolia by injections every 6 months. Checking about side effects & all info I have found is related to women. Are the side effects basically the same for men? ... View answer

Answered by : Dr. Shaikh Sadaf ( Diabetologist)
Dr. Humaira Naerm MD

I have had a hysterectomy, does that affect my bladder, location, is it at the end of my vaginal canal? Recently heard some women can feel their bladders in their vaginal canal I thought the vaginal ... View answer

Answered by : Dr. Humaira Naerm ( Cosmetic & Plastic Surgeon)
Dr. Manoj Raut MD

deal of very bad reviews from women who have been switched from the former to the latter pill and are experiencing side effects mainly consisting of weight gain and bouts of depression. Please help. I... View answer

Answered by : Dr. Manoj Raut ( General & Family Physician)
Dr. Ayusmati Thakur MD

its 125mcg(100mcg+25mcg).doctor is its daily consumption cause any side effects forme.... ...helloo doctor i am a 31yrs old women.now i consume 125mcg thyronoms.i started its consumption ... View answer

Answered by : Dr. Ayusmati Thakur ( General & Family Physician)

Mobile Questions and Answers

Dr. Krunal Karade MD

Yes , Allergy in some patient ,Damage to muscle tissue , contain traces of steroid , Hair growth in women ,Hormonal Imbalance , Depression , Fatty liver.

Dr. Nilaj Kumar Bagde MD

Hi I assume that you are asking about birth control pills. Common side effects are nausea a vomiting. Others are blood clots in women more prone to it depending upon their other histories, liver...

Dr.   Tushar Kanti Biswas MD

It is filled with hyper glycemic carbohydrates which cause radical damage to muscle tissues. Endura massmay contain traces of steroid which may be dangerous to people. The effects may vary from person to person. It can...